# SDR AALA971845

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1951-1955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM OF STRINGER 51L BETWEEN STATION 1951 AND 1955.  REMOVED SECTION OF STRINGER AND SPLICED IN NEW SECTION PER 53-10-00-2 SRM VOL 1.  (M)
